Jump to content

Photo

Another Purge At 10 Weeks

retin a

2 replies to this topic

#1 VilcabambaKate

VilcabambaKate

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 1
About Me
  • Gender:Female
  • Joined: 28-January 14

Posted 29 January 2014 - 09:42 AM

Hi, Can anyone give me advice? My skin was getting so much better. At 9 weeks of Retin A treatment I finally felt like I was free of acne, it looked better than it had in the last 25 years! Then at 10 weeks I got my period and my skin has purged and purged for the last ten days. Has this happened to anyone else? Has anyone been freed of acne and then had one last brutal purge? Do you think I'm close to being free of acne? Does Retin A really work for a forty year old woman with hormonal changes and who takes the contraceptive pill for acne (Acnefem). I would be so grateful for any advice. Thanks so much

#2 LeadingForce

LeadingForce

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 687
    Likes: 45
About Me
  • Joined: 14-November 13

Posted 29 January 2014 - 11:12 AM

theres a difference between purging and getting new acne from your period 

 

i suggest DIM  supplement for hormonal acne



#3 VilcabambaKate

VilcabambaKate

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 1
About Me
  • Gender:Female
  • Joined: 28-January 14

Posted 29 January 2014 - 02:50 PM

Thank you. What is DIM supplement?




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users